MAUDE Adverse Event Report: EPIMED INTERNATIONAL INC TUN-L-XL/24; CATHETER

EPIMED INTERNATIONAL INC TUN-L-XL/24; CATHETER
Model Number A-EP-089
Health Effect - Clinical Code Pain (1994)
Date of Event 09/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per mdr report mw5077449, submitted by (b)(6) to the fda on may 24, 2018: pt had catheter placed for loa procedure (b)(6) 2017.Pt left (b)(6) with catheter secured for infusion at (b)(6) clinic next day (b)(6) 2017.Catheter removed (b)(6) 2017 in office.Per md pt c/o back issues since removal.Fb identified.Dates of use; (b)(6) 2017 - (b)(6) 2017.Diagnosis or reason for use: low back and left leg pain.M.Devices group, (b)(6).Epimed received a letter from the department of health and human services dated may 30, 2018.The letter was to notify epimed of an mdr that was filed by (b)(6) regarding a patient event where the catheter had been removed by the facility but the patient was reportedly still experiencing back pain.The voluntary event report (mw5077449) stated that the facility had located a foreign body within the patient.No additional information was reported to epimed regarding the user name, reporter name, specific facility location, contact information or actions to be taken by the reporting facility in response to the foreign body that was identified.
 
Event or Problem Description
Per mdr report mw5077449, submitted by (b)(6) to the fda on may 24, 2018: pt had catheter placed for loa procedure (b)(6) 2017.Pt left (b)(6) with catheter secured for infusion at (b)(6) clinic next day (b)(6) 2017.Catheter removed (b)(6) 2017 in office.Per md pt c/o back issues since removal.Fb identified.Dates of use; (b)(6) 2017 - (b)(6) 2017.Diagnosis or reason for use: low back and left leg pain.M.Devices group, (b)(6).

Brand Name
TUN-L-XL/24
Common Device Name
CATHETER
Manufacturer (Section D)
EPIMED INTERNATIONAL INC
141 sal landrio drive
johnstown NY 12095
MDR Report Key7615729
Report Number1316297-2018-00004
Device Sequence Number2412253
Product Code BSO
UDI-Device Identifier00818788021212
UDI-Public00818788021212
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/31/2021
Device Model NumberA-EP-089
Device Catalogue Number155-2542
Device Lot Number11427899
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;